Solving the stationary Liouville equation via a boundary element method

Chappell, D.J. ORCID: 0000-0001-5819-0271 and Tanner, G., 2013. Solving the stationary Liouville equation via a boundary element method. Journal of Computational Physics, 234, pp. 487-498. ISSN 0021-9991

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Computational Physics
Creators: Chappell, D.J. and Tanner, G.
Publisher: Elsevier
Date: 2013
Volume: 234
ISSN: 0021-9991
Identifiers:
NumberType
10.1016/j.jcp.2012.10.002DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:06
Last Modified: 09 Jun 2017 13:18
URI: http://irep.ntu.ac.uk/id/eprint/7644

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year